Alexander Dranishnikov
Alexander Dranishnikov
Professor of Mathematics, University of Florida
Подтвержден адрес электронной почты в домене math.ufl.edu
Название
Процитировано
Процитировано
Год
Asymptotic topology
AN Dranishnikov
Russian Mathematical Surveys 55 (6), 1085, 2000
1902000
Asymptotic dimension
G Bell, A Dranishnikov
Topology and its Applications 155 (12), 1265-1296, 2008
1402008
Homological dimension theory
AN Dranishnikov
Russian Mathematical Surveys 43 (4), 11, 1988
1071988
On asymptotic dimension of groups
G Bell, AN Dranishnikov
Algebraic & Geometric Topology 1 (1), 57-71, 2001
1052001
On a problem of PS Aleksandrov
AN Dranishnikov
Sbornik: Mathematics 63 (2), 539-545, 1989
1001989
On the Higson corona of uniformly contractible spaces
AN Dranishnikov, J Keesling, VV Uspenskij
Topology 37 (4), 791-803, 1998
891998
Every Coxeter group acts amenably on a compact space
A Dranishnikov, T Januszkiewicz
Preprint, to appear in Topology Proceedings. arxiv: math. GT/9911245, 1999
871999
Universal spaces for asymptotic dimension, arXive
A Dranishnikov, M Zarichnyi
arXiv preprint math.GT/0211069, 2002
82*2002
A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory
G Bell, A Dranishnikov
Transactions of the American Mathematical Society 358 (11), 4749-4764, 2006
792006
Absolute extensors in dimension n and n-soft mappings raising dimension
A Dranishnikov
Uspekhi Mat. Nauk 39, 55-95, 1984
79*1984
Extension dimension and extension types
AN Dranishnikov, J Dydak
Труды Математического института имени ВА Стеклова 212 (0), 61-94, 1996
721996
Cohomological dimension theory of compact metric spaces
AN Dranishnikov
arXiv preprint math/0501523, 2005
702005
Asymptotic dimension of discrete groups
A Dranishnikov, J Smith
arXiv preprint math/0603055, 2006
682006
On asymptotic dimension of groups acting on trees
G Bell, A Dranishnikov
arXiv preprint math/0111087, 2001
662001
Uniform embeddings into Hilbert space and a question of Gromov
AN Dranishnikov, G Gong, V Lafforgue, G Yu
Canadian Mathematical Bulletin 45 (1), 60-70, 2002
612002
Extension of mappings into CW-complexes
AN Dranishnikov
Matematicheskii Sbornik 182 (9), 1300-1310, 1991
611991
Large Riemannian manifolds which are flexible
AN Dranishnikov, SC Ferry, S Weinberger
Annals of mathematics, 919-938, 2003
592003
On hypersphericity of manifolds with finite asymptotic dimension
A Dranishnikov
Transactions of the American Mathematical Society 355 (1), 155-167, 2003
562003
The Eilenberg-Borsuk theorem for mappings into an arbitrary complex
AN Dranishnikov
Matematicheskii Sbornik 185 (4), 81-90, 1994
551994
Asymptotic dimension in Bedlewo
G Bell, A Dranishnikov
arXiv preprint math/0507570, 2005
542005
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20